# SDR REXA2018102400985

- Difficulty date: September 24, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 349 TO FS= 485, 9RBL ] [ FS= 485 TO FS= 581, 27LBL/9RBL ] [ FS= 581 TO 661+32, 9LBL/9RBL ] [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-243) COMPLETE: SUMMARY OF NCR 00118: LEVEL CORROSION 2, NEW FLOOR SEAT RAILS IN SECTIONS FS 349 TO FS=485 9RBL, FS=485 TO FS=581 27LBL/ 9RBL, FS= 581 TO 661+32, 9LBL/9RBL AND FS= 661+32 TO FS= 693, 9LBL/9RBL AT PAX CABIN. WERE REPLACED PER. SRM 51-41-02 AND AMM 53-00-49-400-801 PAR. 4 (A) (B).
